zbMATH — the first resource for mathematics

Local factorization of determinants of twisted DR cohomology groups. (English) Zbl 0780.14011
The author obtains important results on the de Rham cohomology of an algebraic variety with coefficients in a vector bundle equipped with an integrable connection which is regular singular at infinity.
Reviewer: A.Dimca (Sydney)

14F40 de Rham cohomology and algebraic geometry
Full Text: Numdam EuDML
[1] Deligne, P. : Equations Différentielles à Points Singuliers Réguliers . Springer Lect. Notes. Math. 163. Berlin, Heidelberg, New York: Springer 1970. · Zbl 0244.14004 · doi:10.1007/BFb0061194
[2] Dwork, B. : Generalized Hypergeometric Functions . Book manuscript 1990. · Zbl 0747.33001
[3] Hirzebruch, F. : Topological Methods in Algebraic Geometry . Grund. Math. Wiss. 131 (3rd enlarged ed.) Berlin, Heidelberg, New York: Springer 1966. · Zbl 0138.42001
[4] Loeser, F. and Sabbah, C. : Equations aux différences finies et déterminants d’intégrales de fonctions multiformes . Preprint 1990. · Zbl 0760.39001 · doi:10.1007/BF02566659 · eudml:140243
[5] Knudsen, F. , Mumford, D. : The projectivity of the moduli space of stable curves. I: Preliminaries on ’det’ and ’Div’ . Math. Scand. 39 (1976) 19-55. · Zbl 0343.14008 · doi:10.7146/math.scand.a-11642 · eudml:166481
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.